Dr Eva   Stadler
Postdoctoral Fellow

Dr Eva Stadler

Doctoral degree, Technical University of Munich (2019).

Master of Science (Mathematics in Bioscience), Technical University of Munich (2016).

Bachelor of Science (Mathematics), Technical University of Munich (2013).

medicine-health
The Kirby Institute

Eva is a Postdoctoral Fellow in the Infection Analytics Program at the Kirby Institute, UNSW.

She has a background in mathematical biology and received her doctoral degree in 2019 from the Technical University of Munich. During her doctoral studies, she modeled and analyzed the dynamics of high-copy plasmids (mobile genetic elements) in a bacterial population in order to determine the long-term distribution of plasmids.

Currently, Eva's research focuses on malaria. She uses mathematical modelling and statistical analysis to gain a better understanding of malaria infections and immunity.

Publications

  • Journal articles | 2020
    Dr Eva Stadler
    Spriewald S; Stadler E; Hense BA; Münch PC; McHardy AC; Weiss AS; Obeng N; Müller J; Stecher B, 2020, 'Evolutionary stabilization of cooperative toxin production through a bacterium-plasmid-phage interplay', mBio, vol. 11, pp. 1 - 18, http://dx.doi.org/10.1128/mBio.00912-20
    Journal articles | 2020
    Dr Eva Stadler
    Stadler E; Mueller J, 2020, 'ANALYZING PLASMID SEGREGATION: EXISTENCE AND STABILITY OF THE EIGENSOLUTION IN A NON-COMPACT CASE', DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol. 25, pp. 4127 - 4164, http://dx.doi.org/10.3934/dcdsb.2020091
    Journal articles | 2019
    Dr Eva Stadler
    Müller J; Spriewald S; Stecher B; Stadler E; Fuchs TM, 2019, 'Evolutionary Stability of Salmonella Competition with the Gut Microbiota: How the Environment Fosters Heterogeneity in Exploitative and Interference Competition', Journal of Molecular Biology, vol. 431, pp. 4732 - 4748, http://dx.doi.org/10.1016/j.jmb.2019.06.027
    Journal articles | 2019
    Dr Eva Stadler
    Stadler E, 2019, 'Eigensolutions and spectral analysis of a model for vertical gene transfer of plasmids', Journal of Mathematical Biology, vol. 78, pp. 1299 - 1330, http://dx.doi.org/10.1007/s00285-018-1310-2

Awards

Grants

Media